MathSciNet Relay Station
MathSciNet bibliographic data
MR2354007 (2008j:05083) 05B35 (15A03)
Geelen, Jim; Webb, Kerri On Rota's basis conjecture. SIAM J. Discrete Math. 21 (2007), no. 3, 802–804 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement